Viagra Causing Deafness




Viagra causing deafness FDA warns.


As per announcement from CNN, Food and Drug Administration's (FDA) new findings indicate the medications for erectile dysfunction may cause temporary or even permanent deafness.

All manufacturers had been ordered to include warnings and to update side effects on all labels.

It is important to diagnose the problem at early stages. 'Sudden Hearing Loss' if not reported and treated within less than two weeks can cause permanent hearing loss.

The cause is unknown, yet.

FDA investigated the cases reported by medical practitioners specialized on hearing and nasal passages. They noticed a link between patients using drugs to treat impotence and frequent loss of hearing in one ear.

Some of the accompanying indications included ringing in ears and nausea. Only one third of cases was temporary.

In behalf of us -- men, I could say, if we had no choice, we would prefer to lose hearing in one ear compared to erection in 'one' (and only) penis.





Incubationer LTD

Return to Articles

Return from Viagra Causing Deafness to Home Page

New! Comments

Have your say about what you just read! Leave me a comment in the box below.